Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from Vertigo, taking Dilligan, Vertin. History of cardiac failure. Does vertigo take time to heal?

I suffered from Vertigo on Sept 20th 2012. Had Stugeron and felt better after a month. Stopped medication and again had second attack of Vertigo on Nov 29th 2012. Having Diligan 25mg, Vertin 24 mg and Stugeron, all thrice a day. Feeling better but still feel unsteady while walking. Need support while walking. Does vertigo take time to heal completely? I am 56 years old and suffered from Congestive Cardiac failure three years back. No edima, breathlessness now.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

With a history of heart failure in the past, the role of hear in causing vertigo needs evaluation.
Arrhythmia, postural hypotension, low output - have to considered and excluded.
HOLTER / ECHO / Stress EKG) / LABORATORY work-up – may all be necessary

In a few, neurological causes are responsible

If there are no pointers, it is most likely from ears - relief takes weeks to months, depending on the cause of the problem

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor